# SDR DALA2022091406133

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,037 hours, 38,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 SEVERAL DENTS (4 E/A) ON EXTERNAL FUSELAGE SKIN, BTW STA. 600 AND STA. 660, AND BTW S-19L AND S-16L. CORRECTIVE ACTION: SUMMARY OF NRC 00027 DENTS BTW STA. 600 AND STA. 640, WERE APPROVED AS PERMANENT REPAIRS PER ER/A 548936-14 REV ORIG AND ER /A 601395-14 REV. ORIG, AND DENT BTW STA. 640 AND 660 WAS REPAIRED AND APPROVED AS PERMANENT REPAIR PER ER/A 601397-14 REV . ORIG SECTION I. (2404147)
